# SDR ASOA20130301274T

- Difficulty date: March 1, 2013
- Submitted: March 2, 2013
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 31,113 hours, 23,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Center Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN FOR A C-CHECK WHEN CORROSION WAS FOUND IN THE GUSSET AT THE CENTER OMEGA BEAM AT FRAME 59 THRU 61.  MX R & R THE CENTER OMEGA BEAM GUSSET AT FRAME 59 THRU 61 IN REF SRM 51-40-02. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
